Nihonkai Mathematical Journal

Almost Hermitian homogeneous manifolds and Lie groups

Elsa Abbena and Sergio Garbiero

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 4, Number 1 (1993), 1-15.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779940

Mathematical Reviews number (MathSciNet)
MR1232120

Zentralblatt MATH identifier
0957.53506

Citation

Abbena, Elsa; Garbiero, Sergio. Almost Hermitian homogeneous manifolds and Lie groups. Nihonkai Math. J. 4 (1993), no. 1, 1--15. https://projecteuclid.org/euclid.nihmj/1273779940


Export citation